May 12, 2016
Has anyone else experienced muscle twitching from Maxalt? I started twitching all over about 6 years ago but have been taking some form of triptan for over 25 years. I just started to wonder if it could possibly be the Maxalt.
May 13, 2016
Thank you for your post. I am sorry to hear you are experiencing twitching from Maxalt. It must be frustrating. I thought you would be interested in the following articles which discuss Maxalt and identify the associated side effects - https://migraine.com/migraine-treatment/triptans/, https://migraine.com/migraine-treatment/maxalt/, https://migraine.com/migraine-treatment/maxalt/side-effects/. We do always suggest speaking with your doctor regarding any medication concerns and when related to side effects. They will be able to provide you with the most comprehensive answer. If you have any additional questions please do not hesitate to reach out. We love hearing from you. Hope you have a lovely day.
Meaghan (Migraine.com Team)